Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 470139, 12 pages
http://dx.doi.org/10.1155/2013/470139
Research Article

Formal Modeling and Verification for MVB

School of Software, Tsinghua National Laboratory for Information Science and Technology, Tsinghua University, Beijing 100084, China

Received 7 February 2013; Accepted 19 March 2013

Academic Editor: Xiaoyu Song

Copyright © 2013 Mo Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mo Xia, Kueiming Lo, Shuangjia Shao, and Mian Sun, “Formal Modeling and Verification for MVB,” Journal of Applied Mathematics, vol. 2013, Article ID 470139, 12 pages, 2013. https://doi.org/10.1155/2013/470139.